# SDR GLBA201112171

- Difficulty date: December 17, 2011
- Submitted: December 17, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- Aircraft time: 44,379 hours, 47,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AT FL 225 THE CABIN BEGAN TO CLIMB AT 3000 FT PER MINUTE. THE PAC'S WERE SELECTED TO NORM BUT THE CABIN CONTINUED TO CLIMB.  A DESCENT TO 10,000 FT WAS INITIATED AND THE CABIN ALTITUDE CLIMED TO APPROX 10,000 FT AND THE PASSENGER OXY MASKS DROPPED.  THE CABIN RAPID DEPRESSURIATION AND EMERGENCY DESCENT CHECKLIST COMPLETED AND AFTER LEVELING AT 10,000 FT THE AUTOMATIC PRESSURIZATION INOPERATIVE CHECKLIST WAS COMPLETE.  MANUAL PRESSURIZATION WAS ALSO INOPERATIVE.  AFTER LANDING THE POST FLIGHT REVEALED A 3 FT SECTION OF THE CARGO DOOR SEAL HANGING FROM THE TOP OF THE CARGO DOOR AND THE F/A REPORTED HEARING A RATTLING SOUND AFTER THE LOSS OF PRESSURIZATION
